# SDR UPS03841580

- Difficulty date: November 15, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, BATHTUB FITTING IS CRACKED AT STATION 1230 BETWEEN LONG. 33R-34R.   REMOVED AND REPLACED FITTING IAW DWG. 3755841 AND SRM. 51-1-20D.
